Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 128, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 15, 2016, 6:27 PM MDT for Roosevelt County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 6:27 PM MDT (00:27 UTC)
- Expired
- Jul 15, 2016, 6:57 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 76 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 2286 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.9
The text
As transmitted.
623
WUUS55 KABQ 160027
SVRABQ
NMC041-160115-
/O.NEW.KABQ.SV.W.0128.160716T0027Z-160716T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 715 PM MDT
* AT 627 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
DORA...OR 9 MILES SOUTH OF PORTALES...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DORA...ARCH AND ROGERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3396 10337 3414 10336 3416 10304 3391 10305
TIME...MOT...LOC 0027Z 271DEG 14KT 3405 10328
HAIL...1.00IN
WIND...60MPH
$$
541 follow-up statement
320
WWUS55 KABQ 160057
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
657 PM MDT FRI JUL 15 2016
NMC041-160107-
/O.CAN.KABQ.SV.W.0128.000000T0000Z-160716T0115Z/
ROOSEVELT-
657 PM MDT FRI JUL 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROOSEVELT COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3396 10337 3414 10336 3416 10304 3391 10305
TIME...MOT...LOC 0056Z 271DEG 14KT 3441 10323
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 5:45 PM MDT, 42 minutes earlier.
Area forecast discussion, Jul 15, 5:45 PM MDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 545 PM MDT FRI JUL 15 2016 .AVIATION... 00Z TAF CYCLE Broken line of thunderstorms will continue to move southeastward across the EC and SE plains this evening. Gusts to 40kt will be possible with outflow boundaries. Storms should impact KROW thru 02z or so. Another outflow boundary will move into NE NM from CO, and some models suggest that low clouds will develop behind this boundary overnight between KRTN and KCAO. Elsewhere, a few showers and tstms should slowly diminish near or just after sunset. A stray shower or tstm can not be ruled out overnight, particularly near remnant boundaries, but confidence is low that it will occur attm. 34 && .PREV DISCUSSION...341 PM MDT FRI JUL 15 2016... .SYNOPSIS... The low level moisture that made it as far west of the Continental Divide early today has largely mixed out and to west of the central mountain chain this will have dissipated nearly all the relatively few showers and storms that developed earlier in the day. A few strong to marginally severe storms can still be expected well east of the central mountain chain through the evening. Storms will be fewer in number Saturday, with the possible exception of the Gila region and vicinity of the Sacramento Mountains. Temperatures will rise a few degrees on Saturday, mainly in the eastern two thirds of the state with little change Sunday and perhaps just a slight cooling early next week. Roughly the west half of the state may see a moderate or better uptick in showers and storms Early next week. && .DISCUSSION... The surge of low lvl moisture carried to areas west of the central mtn chain by the westbound boundary of last night has to a large degree been obliterated by strong vertical mixing into the very dry mid and upper layers of the troposphere. Thus pops will be kept quite low or lower in this part of the fcst area. Farther east there is still the potential of a few of the thunderstorms that are currently east of a line from Raton to Carrizozo to become severe through the eve, though those that have developed there, with a few exceptions, have modestly under-performed. The center of the upper high will remain well-anchored across sw or south NM Saturday then begin an east to northeast drift thereafter. The resulting mixing induced w to sw flow near the surface will erode the best low layer moisture east of the TX line by later Sat aftn with some lingering in the south, allowing the higher terrain of the Gila east to the Sacramentos the best chance of storms. Aftn Temps should rise just a couple degrees or so across mainly the east half to two thirds of the state. As early as Sunday with the slight eastward drift of the high, some modest amount of subtropical moisture push may well begin across southwestern to west central NM and, with majority of models projecting this, have increased pops modestly across the west Sunday into Monday. Temps should be little changed Sunday and may even ease back very slightly in parts of the west due to the modest moisture increase. A slightly sub par, for this time of year, moisture increase should continue across the west third to half of the state into perhaps Tue or Wed before the upper high is progged to build back into the state. This should allow the first half of the week to see a significant increase in showers and storms there while much of east central and se NM stays dry. 43 && .FIRE WEATHER... Replenished boundary layer moisture from last night's easterly push fueling an uptick in shower and thunderstorm coverage from the Divide eastward to the east slopes of the central mountain chain. Unfortunately, the low level moisture is shallow and topped by very dry air through a deep layer above 500mb, and while initially favorable for convective development/overturning, mixing has begun to limit overall vigor of on-going activity with surface dew point temperatures rapidly dropping. Main concern will be very localized strong/gusty winds and cloud-to-ground lightning accompanied by little or no meaningful rainfall. Focus for wetting footprints will be east of the central mountain chain and specifically the northeast and east-central plains where a few severe storms are likely into the evening. Maximum RH will trend sharply downward tonight especially east of the Divide with some additional boundary layer drying into Saturday. Humidity recovery will still be good or better east, but not nearly as favorable as this past morning for areas west of the central mountain chain. Large-scale pattern expected to support a hotter and drier regime this weekend as the upper high center drifts slowly to the east and north from its current position near New Mexico's Bootheel. It is not until late Sunday or more likely Monday into Tuesday when the core of the upper high/warm air aloft shifts far enough east to allow favorable deep layered moisture to gradually return northward along the western periphery of the high. The ECMWF is surprisingly aggressive and is very similar to the NAM showing a relative active wetting thunderstorm signal, while the GFS/GEFS maintains a more prominent east-west ridge extension over central NM keeping deeper moisture deflected south and west and much less storm coverage. The upper high center may shift back westward beginning mid-week or at least become increasingly elongated west to east. Either way, the first of half of next week looks a little more promising for western and northern areas before another weakening backdoor easterly push boosts potential in the east late next week. KJ && .AVIATION... 18Z TAF CYCLE Last night's relatively moist easterly push toward the Continental Divide supporting a noticeable uptick in thunderstorm coverage across the higher terrain of western and northern NM, though still sub- par for the season. While best moisture and instability will remain focused across northeast and east-central areas of the state, where a few strong to severe storms expected capable of large hail and gusts to 50kt, we cannot rule out isolated impacts elsewhere. Included VCTS placeholders at KLVS, KTCC and KROW where highest confidence exists and VCSH for remaining terminals save for KGUP and KFMN where the influence of the drier air mass will be most pronounced. Storm motions will generally be toward the east-southeast at 10-15kts except near 30-35kts across the northeast. Outside SHRA/TSRA activity, VFR conditions expected to dominate through period. KJ && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 15, 5:09 AM MDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 509 AM MDT FRI JUL 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 509 AM MDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SUFFICIENT MOISTURE AND INSTABILITY WILL BE PRESENT OVER THE EASTERN PLAINS TODAY FOR SCATTERED STORMS...SOME OF WHICH WILL BECOME STRONG TO SEVERE. LARGE HAIL...GUSTY DOWNBURST WINDS...AND HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL STORMS WILL BE POSSIBLE THIS WEEKEND AND INTO NEXT WEEK WITH ACTIVITY FAVORING THE SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS INITIALLY WITH MORE COVERAGE GRADUALLY INCREASING IN WESTERN NEW MEXICO. ALL STORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 52
In the hours before
Local storm report, Jul 15, 2:18 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 PM MDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST 3 NNE LA CIENEGA 35.60N 106.11W
07/15/2016 M58 MPH SANTA FE NM ASOS
METAR REPORT OF 50KT WIND GUST AT SANTA FE.... KSAF
ASOS.
&&
EVENT NUMBER ABQ1601332
RJHSpecial weather statement, Jul 15, 3:20 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT FRI JUL 15 2016
NMZ530-152145-
UNION COUNTY-
320 PM MDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY UNTIL 345 PM
MDT...
AT 320 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF SENECA...OR 10 MILES NORTHEAST OF CLAYTON...MOVING
EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN UNION
COUNTY.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3650 10304 3644 10304 3647 10317 3666 10311
3665 10300 3650 10300
TIME...MOT...LOC 2120Z 283DEG 26KT 3656 10305
54Special weather statement, Jul 15, 3:34 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 PM MDT FRI JUL 15 2016 NMZ539-152200- EASTERN LINCOLN COUNTY- 334 PM MDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 400 PM MDT... AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES NORTHEAST OF JICARILLA...OR 24 MILES SOUTHEAST OF CORONA...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LINCOLN COUNTY. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3393 10543 3410 10535 3403 10500 3378 10511 TIME...MOT...LOC 2133Z 291DEG 15KT 3399 10531 54
Special weather statement, Jul 15, 5:15 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 PM MDT FRI JUL 15 2016 NMZ534-152345- QUAY COUNTY- 515 PM MDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL QUAY COUNTY UNTIL 545 PM MDT... AT 515 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF SAN JON...OR 30 MILES EAST OF TUCUMCARI...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BARD. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 358 AND 373. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && LAT...LON 3497 10322 3513 10332 3528 10305 3503 10304 TIME...MOT...LOC 2315Z 242DEG 24KT 3509 10320 54
Special weather statement, Jul 15, 5:34 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 PM MDT FRI JUL 15 2016 NMZ536>538-160015- CHAVES COUNTY PLAINS-DE BACA COUNTY-ROOSEVELT COUNTY- 534 PM MDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE BACA...CENTRAL ROOSEVELT AND NORTH CENTRAL CHAVES COUNTIES UNTIL 615 PM MDT... AT 534 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF TOLAR TO 11 MILES NORTHEAST OF MESA. MOVEMENT WAS EAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PORTALES...MESA AND FLOYD. THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 146 AND 160. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3412 10316 3374 10436 3405 10482 3432 10382 TIME...MOT...LOC 2334Z 289DEG 30KT 3426 10391 3410 10454 54
Special weather statement, Jul 15, 6:13 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 PM MDT FRI JUL 15 2016 NMZ536-160045- ROOSEVELT COUNTY- 613 PM MDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY UNTIL 645 PM MDT... AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF PORTALES...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DORA...ARCH AND ROGERS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3399 10343 3416 10336 3413 10307 3387 10317 TIME...MOT...LOC 0013Z 287DEG 9KT 3406 10332 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:13 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Jul 15, 6:37 PM MDT | Special Weather Statement | ABQ | Curry | 38 min |
| Jul 15, 6:56 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jul 15, 7:29 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.